Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Damn Weight Gain

Posted by Ania on August 9, 1999, at 19:30:03

In reply to Re: Damn Weight Gain, posted by colleen on August 6, 1999, at 14:31:29

I'm glad I'm not the only one! Of course, I'm not glad that this is happening to any of us, but it's good to know that others understand what I'm feeling.

I have similar problems with AD's. I started taking Effexor XR about 9 months ago. It works great for my depression, but I'm extremely sleepy and I've gained about 20 lbs.
And YES, I DO exercise on regular basis. I use weights and run. I try to stay active, but it's VERY hard.
I've done some research and found that adding Ritalin (med used for ADD) can elevate the tiredness and it suppresses apetite. I haven't tried it yet because my doctor is sceptical and wants more information. I'm still searching for more. If anyone's heard anything about this, please let me know.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ania thread:8946